# SDR SWAA2022020860316

- Difficulty date: January 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737*
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY RBL21; BS727D+7 - BS767. ; / [01] REMOVED CORROSION ON TO SIDEWALL SUPPORT AT BS.727D+7;BS767 AT DISCREPANCY AREA FOUND TO BE OUT LIMITS AT BS 727D+7 L=2.000' W=0.900' D=0.014' ORIGINAL THICKNESS 0.040 REMAINING MAT 0.026 MAT LOSS 0.014 . IAWSRM 53-00-53-1A-2 FIGU 103 DETAIL (C) USED TOOL ID ATS1672 DATE 03/2021 DUE 03/2022; [02] VERIFIED CORRECTIVE ACTION ENTRY 1.; [03] RECIVED NEW FLOOR TO SIDEWALL ITEM 146A7502-51 LOT 1477669 LOCATED AND DRILLED NEW FLOOR TO SIDEWALL AT BS.727D+7;BS767 RBL21; IAW B 737-700 SRM 51-40-05-0G-0 DWG 146A7500.-; [04] VERIFIED CORRECTIVE ACTION 3.; [05] REQ. OK TO INSTALL PART; [06] VERIFIED OK TO INSTALL REPAIR PART.; [07] INSTALLED NEW SIDEWALL SUPPORT AT AFT CARGO BAY RBL 21 BETWEEN BS 727+4 TO BS 767 PER SRM 51-40-02 AND DWG 146A7500; [08] ALL STEPS COMPLETED; [09] VERIFIED NEW SIDEWALL SUPPORT AT AFT CARGO BAY RBL 21 BETWEEN BS 727+4 TO BS 767 INSTALLED PER SRM 51-40-02 AND DWG 146A7500.; [10] PART WAS REMOVED ON CUSTOMER CARD #5360-E-16462-NG
